MAUDE Adverse Event Report: TELA BIO OVITEX PRS; SURGICAL MESH

TELA BIO OVITEX PRS; SURGICAL MESH
Model Number R20143-1620P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the associated batch record showed no non-conformances or anomalies that may have caused or contributed to this event.Post-operative infections are common adverse events after implant based breast reconstruction with or without the use of surgical mesh.The ovitex prs device is terminally sterilized and thus is unlikely to cause infection.Further, infection symptoms continued after device removal and apparent replacement of the left breast implant.However, as root cause of the continued infection cannot be confirmed, this event is being conservatively reported in an abundance of caution.
 
Event or Problem Description
A patient self reported ongoing left breast infection after bilateral implant based breast reconstruction with ovitex prs permanent.It was reported that an infection developed after the original surgery which resulted in the removal of the implant and ovitex prs device.The patient reported ongoing infection in the left breast and "issues in the left implant" even after the removal of these original devices.The patient also experienced redness and heat on the affected breast.They also noted a lack of energy, sporadic fevers, and general malaise.No resolution was noted in the report.

Brand Name
OVITEX PRS
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
TELA BIO
1 great valley parkway
suite 24
malvern PA 19355
Manufacturer Contact
john urtz
1 great valley parkway
suite 24
malvern, PA 19355
4843232884
MDR Report Key19930628
Report Number3010513348-2024-00015
Device Sequence Number14143232
Product Code FTM
UDI-Device Identifier09421905067706
UDI-Public09421905067706
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K183398
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberR20143-1620P
Device Catalogue NumberR20143-1620P
Device Lot NumberERT-21I02
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Initial Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient SexFemale
Patient Weight66 KG
Patient EthnicityNon Hispanic
Patient RaceWhite